RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Valikov, Konstantin Vasil'evich

Statistics Math-Net.Ru
Total publications: 10
Scientific articles: 10

Number of views:
This page:121
Abstract pages:656
Full texts:364

http://www.mathnet.ru/eng/person27084
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/247795

Publications in Math-Net.Ru
1994
1. K. V. Valikov, “Pointwise stabilization of solutions of parabolic equations with periodic coefficients in a punctured space”, Differ. Uravn., 30:8 (1994),  1335–1349  mathnet  mathscinet; Differ. Equ., 30:8 (1994), 1235–1248
1992
2. K. V. Valikov, “Uniform stabilization and proximity in the mean of solutions of the Cauchy problem for higher-order parabolic equations”, Differ. Uravn., 28:6 (1992),  1023–1033  mathnet  mathscinet; Differ. Equ., 28:6 (1992), 825–832
1990
3. K. V. Valikov, “A generalization of the concepts of uniform stabilization and uniform closeness of solutions of the Cauchy problem”, Differ. Uravn., 26:2 (1990),  279–287  mathnet  mathscinet; Differ. Equ., 26:2 (1990), 213–220
1987
4. K. V. Valikov, “Proximity of solutions of the Cauchy problem for some second-order parabolic equations”, Differ. Uravn., 23:4 (1987),  686–696  mathnet  mathscinet  zmath
1981
5. K. V. Valikov, “On the stabilization of solutions of the Cauchy problem for second-order parabolic equations with lower-order terms”, Differ. Uravn., 17:9 (1981),  1641–1655  mathnet  mathscinet  zmath
1972
6. K. V. Valikov, A. N. Gots, “К расчету свободных колебаний тонких сферических оболочек”, Izv. Vyssh. Uchebn. Zaved. Mat., 1972, 11,  13–17  mathnet  zmath
1967
7. K. V. Valikov, “Nonlinear differential equations in a Banach space, close to linear ones”, Differ. Uravn., 3:10 (1967),  1692–1706  mathnet  mathscinet  zmath
1965
8. K. V. Valikov, “The asymptotic behavior of solutions of a nonlinear parabolic equation”, Dokl. Akad. Nauk SSSR, 160:4 (1965),  743–745  mathnet  mathscinet  zmath
1964
9. K. V. Valikov, “Characteristic indices of solutions of differential equations in a Banach space”, Dokl. Akad. Nauk SSSR, 158:5 (1964),  1010–1013  mathnet  mathscinet  zmath
10. K. V. Valikov, “Some criteria for stability of motion in Hilbert space”, Uspekhi Mat. Nauk, 19:4(118) (1964),  179–184  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020